# SDR 96ZZZX2980

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1261T
- Make and model: Piper PA 28-180
- Aircraft serial: 287205273
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 11141760124
- Condition: Deteriorated
- Location: Fuel Tank
- Part time: 2,670 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIPER CHEROKEE FUEL TANKS WERE PULLED TO PUT NEW GASKETS ON THE FUEL QUANTITY SENDERS.  AT THIS TIME, THE FUEL LINES (STRATOFLEX FLEXIBLE HOSE) WERE FOUND CHAFED, RUSTED, AND VERY BRITTLE.  WHEN THE ONE HOSE WAS FLEXED, IT BROKE IN HALF.  BOTH HOSES WERE ORIGINAL EQUIPMENT WITH DATE CODES OF 2/72.  SUBMITTER RECOMMENDS THAT ALL TANKS OF THIS TYPE (PA-32-34-44) BE PULLED AND CHECKED FOR THIS CONDITION.
